# SDR DALA2022101706697

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 89,967 hours, 41,178 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 DOOR L3 -ALL INDICATION SHOW DOOR IS CLOSED, BUT SLIDE LIGHT IS ILLUMINATED. CORRECTIVE ACTION: CHKD L3 DOOR SLIDE ARMING, CHKS OK. (9089372)
